I have been taking glutamine for 4 days now and it has made my gas worse! Has anyone noticed the same thing? I wonder why this is happening. I don't want to quit just yet b/c maybe this is just a temporary thing.
hi kitty - i have been taking the glutamine for almost 2 weeks now and have not noticed it being bad for my gas... i am feeling quite a bit better...maybe it is co-incidence or something else you are taking?give it a chance...
I also have been taking it 1 each morning, and yes it definitely gives me alot of gas, but it has helped the d problem. I heard it takes a while before you notice improvement so I will continue it for a while and see what happens.
Hi Nelle - Glutamine is not the same thing as glucosamine. Glutamine is a amino acid that is good for many things but especially for the muscles and repairing the gut. Here is a good article about glutamine - http://www.lef.org/magazine/mag99/sep99-report3.html . By the way, I use glucosamine (and chondroitin) for my arthritis and it's great! SigKnee, how long have you been using the glutmamine and still have gas? Tomorrow will be a week for me and still tons of gas!
I really don't think it's anything else b/c the extra gas (I already had alot)started the day I took the glutamine. I haven't taken anything else new in a long time. I'm going to keep on stiking with it though and hope my body gets used to it.[This message has been edited by kitty2 (edited 08-25-2000).]
I have been taking it now for 3 weeks. I don't know the dosage because it's at home and I am here at work. I will look this weekend and let you know. Hey, I have tried just about everything too, so what can it hurt to try this for a while. It was pretty expensive for an amino acid about$16.00 is what I paid at a health food store.
Irritable Bowel Syndrome and Digestive Health Support Forum
A forum community dedicated to Irritable Bowel Syndrome and Digestive Health Support. Come join the discussion about treatment, diet, health, lifestyles, spirituality, medication, research, recovery, and more!